Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications

Editor-in-Chief: Schulz, Friedmar

4 Issues per year


Cite Score 2016: 1.00

SCImago Journal Rank (SJR) 2016: 0.125
Source Normalized Impact per Paper (SNIP) 2016: 3.360

Mathematical Citation Quotient (MCQ) 2016: 0.34

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 26, Issue 3 (Jun 2006)

Issues

On the speed of convergence to limit distributions for Hecke L-functions associated with ideal class characters

Kohji Matsumoto
Published Online: 2009-09-25 | DOI: https://doi.org/10.1524/anly.2006.26.99.313

We prove an upper bound estimate of the speed of convergence to limit distributions WK(R,χ), in the sense of Bohr and Jessen, for Hecke L-functions associated with ideal class characters. This is a generalization of the author’s former result [8], in which the same estimate has been proved for Dedekind zeta-functions.

Keywords: Hecke L-function; ideal class character; value-distribution; limit theorem; Kronecker–Weyl theorem; Artin–Chebotarev theorem; Lévys inversion formula

About the article

Received: 2006-02-01

Accepted: 2006-03-18

Published Online: 2009-09-25

Published in Print: 2006-06-01


Citation Information: Analysis, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2006.26.99.313.

Export Citation

© Oldenbourg Wissenschaftsverlag. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in